Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Braces in mouth, have enlarged papillae on tongue, white streaks on gums, dryness in mouth, swollen lips, burning on using bactidol. No relief with kamillosan spray. What else can be done?

hello. i m having enlarged papillae on my tongue , my taste buds are gone, my gums are having white streaks, having a dry mouth and every morning when i woke up, i have swollen lips but eventually subsides later on the day. i cant tolerate brushing my teeth and gargling with bactidol longer since im having stinging or burning pain. i just had my braces a month ago. my dentist told me this isnt allergy on metal since, if i had, it should have been last month upon putting my braces that these symptoms would occur. he prescribed me kamillosan spray. im using this for 4 days already and i havent seen any effect. help :(
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  421
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dentist, Orthodontics 's  Response
the sole reason for experiencing this problem has to be inadequate intake of water and inability to properly clean the oral cavity. i would recommend artificial salivary stimulate like wet mouth, use of proper brushing technique with orthodontic brush,use of alcohol free mouthwash(which would prevent stinging and burning pain while rinsing) and 3 week course of vitamin c (Limcee) tablet once a day after breakfast.
hope this would solve your problem.
take care
Answered: Fri, 13 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor